TWISTED PRODUCT CR-SUBMANIFOLDS IN A LOCALLY CONFORMAL KAEHLER MANIFOLD


Matsumoto K., Şentürk Z.

PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, vol.94, no.108, pp.131-140, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 94 Issue: 108
  • Publication Date: 2013
  • Doi Number: 10.2298/pim1308131m
  • Title of Journal : PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD
  • Page Numbers: pp.131-140

Abstract

Recently, we have researched certain twisted product CR-submanifolds in a Kaehler manifold and some inequalities of the second fundamental form of these submanifolds [11].